Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Optimum unambiguous discrimination between linearly independent symmetric states

Chefles, A. and Barnett, S.M. (1998) Optimum unambiguous discrimination between linearly independent symmetric states. Physics Letters A, 250 (4). pp. 223-229. ISSN 0375-9601

Full text not available in this repository. (Request a copy from the Strathclyde author)


The quantum formalism permits one to discriminate sometimes between any set of linearly independent pure states with certainty. We obtain the maximum probability with which a set of equally likely, symmetric, linearly independent states can be discriminated. The form of this bound is examined for symmetric coherent states of a harmonic oscillator or field mode.

Item type: Article
ID code: 5839
Keywords: physics, quantum physics, pure states, linearly independent states, Solid state physics. Nanoscience, Physics and Astronomy(all)
Subjects: Science > Physics > Solid state physics. Nanoscience
Department: Unknown Department
Faculty of Science > Physics
Depositing user: Miss Darcy Spiller
Date Deposited: 18 Apr 2008
Last modified: 21 May 2015 09:12
Related URLs:

Actions (login required)

View Item View Item